RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 11, Issue 5, Pages 555–558 (Mi mz9822)  

Selection of relaxation parameter

G. P. Astrakhantsev

Central Economic-Mathematical Institute, Leningrad Branch, Academy of Sciences of the USSR

Abstract: The rate of convergence of an iteration process in Hilbert space is estimated for the purpose of solving an equation with a non-self-adjoint operator. On the assumption that the real component of the operator is positive definite, we outline the selection of the relaxation parameter and present an estimate of the rate of convergence that is exact in the class of normal operators.

Full text: PDF file (341 kB)

English version:
Mathematical Notes, 1972, 11:5, 338–340

Bibliographic databases:

UDC: 513.88
Received: 22.01.1971

Citation: G. P. Astrakhantsev, “Selection of relaxation parameter”, Mat. Zametki, 11:5 (1972), 555–558; Math. Notes, 11:5 (1972), 338–340

Citation in format AMSBIB
\Bibitem{Ast72}
\by G.~P.~Astrakhantsev
\paper Selection of relaxation parameter
\jour Mat. Zametki
\yr 1972
\vol 11
\issue 5
\pages 555--558
\mathnet{http://mi.mathnet.ru/mz9822}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=305584}
\zmath{https://zbmath.org/?q=an:0245.47013|0241.47010}
\transl
\jour Math. Notes
\yr 1972
\vol 11
\issue 5
\pages 338--340
\crossref{https://doi.org/10.1007/BF01158648}


Linking options:
  • http://mi.mathnet.ru/eng/mz9822
  • http://mi.mathnet.ru/eng/mz/v11/i5/p555

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:196
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020